Normal families and shared holomorphic functions
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 197-204
Published online January 1, 2012
Feng L\"u
China University of Petroleum
Abstract : In this paper, we study the problem of normal families and deduce some results, which improve and generalize several related theorems obtained by Pang [7], Fang and Xu [3], L\"{u}, Xu, and Yi [6]. Meanwhile, some examples are given to show the sharpness of our results.
Keywords : holomorphic function, normal family, Nevanlinna theory, Cauchy theorem, linear differential polynomial
MSC numbers : 30D45, 30D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd